# SDR 2008UALA03111

- Difficulty date: May 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 34,482 hours, 9,814 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: UNK
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE WOULD NOT ERASE.  *S/D*  SUSPECT FAULTY BATTERY.  REPLACED MAIN BATTERY.  OPS CHECKS GOOD.  REF:  MM 24-31-02.  AC OK FOR SERVICE.
